# SDR AALA202502210969

- Difficulty date: February 17, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 71,856 hours, 33,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164005
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH/AISLE LIGHTING ON LH WARDROBE CLOSET INOP.  MAINTENANCE  REPLACED LIGHT MODULE WITH PIGTAIL ON LH FWD WARDROBE IAW AMM 33-51-18.
